# SDR AALA202502129558

- Difficulty date: January 6, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 35,017 hours, 15,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM UPPER CHORD (T-CAP) AT STA 848, LBL 50. ACCOMPLISHED REPAIR PER AARD 53-00-00-8.
